# SDR 98ZZZX3439

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37201
- Make and model: Cessna 550
- Aircraft serial: 5500655
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652635523
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5K INPSECTION OF FUEL SYSTEM  IN RT WING ROOT, A .023 INCH CHAFE WAS FOUND ON THE PRESS LINE TO THE EJECTOR TRANSFER PUMP.  REF:  CESSNA IPC 28-20-01 FIG 01 SHET 01 ITEM 40.  CHAFED LINE (ITEM 40) IS LOCATED IN THE 'Y' (ITEM 28) OFF THE MAIN FUEL LINE TO THE ENG DRIVEN FUEL PUMP.  IT CHAFED ON THE WIGGINS COUPLING (ITEM 6) ON THE T-CONNECTION BETWEEN THE MANUAL FUEL S/O (ITEM NR 1) AND FUEL FILTER (ITEM B).  IF CHAFING HAD CONTINUED UNTIL IT WORE THROUGH, FUEL UNDER MINIMUM 21.4 PSI WOULD HAVE SPRAYED INTO THE COMPONENTS FUEL LOSS.  THE IS 2ND FUEL LINE PN 6526355-23 FOUND IN SAME MANNER.
